# SDR FXGA201210051279

- Difficulty date: October 5, 2012
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Aircraft time: 40,419 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 7100 · Powerplant System
- Part: Structure
- Condition: Cracked
- Location: Nr 4 Eng Airfoil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE AIRFOIL ANTI-ICE HEATER EXHAUST OPENING CRACKING.  REPAIR OF CRACKING AROUND AIRFOIL ANTI-ICE HEATER EXHAUST DUCT ON NR 4 ENG EO 1279.
